Title

On the Density of Henig Efficient Points in Locally Convex Topological Vector Spaces

Document Type

Article

Source of Publication

Journal of Optimization Theory and Applications

Publication Date

6-1-2015

Abstract

© 2014, Springer Science+Business Media New York. This paper presents a generalization of the Arrow, Barankin and Blackwell theorem to locally convex Hausdorff topological vector spaces. Our main result relaxes the requirement that the objective set be compact; we show asymptotic compactness is sufficient, provided the asymptotic cone of the objective set can be separated from the ordering cone by a closed and convex cone. Additionally, we give a similar generalization using Henig efficient points when the objective set is not assumed to be convex. Our results generalize results of A. Göpfert, C. Tammer, and C. Zălinescu to locally convex spaces.

ISSN

0022-3239

Publisher

Springer New York LLC

Volume

165

Issue

3

First Page

753

Last Page

762

Disciplines

Physical Sciences and Mathematics

Keywords

Asymptotic cone, Asymptotically compact set, Density results, Henig efficient point, Regular efficient point

Scopus ID

85028208245

Indexed in Scopus

yes

Open Access

no

Share

COinS